... It seemed like I wasn't going to have my period since two months passed and no period... yay! I'm due in a week for my shot and guess what?! I started my fricken period!? I'm bloated, with backache, and tummy pain); has this happened to anyone? THe on and off periods/: anyone know why his happens? I won't see my obgyn till like 1 1/2 week mark/:
It's very common with Depo.
For some it remains that way, but it's more common that it settles down to no or little bleeding, after you've had 2 or 3 shots.
The other hormonal symptoms you describe, are also very common.
Everyone is different, so there's no way of knowing how it will effect you, personally.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2013 • 5 answers
Depo-Provera - My boyfriend came in me and I've had my drop shot for the first time like 10ish days?
Posted 16 Apr 2015 • 3 answers
Depo-Provera - I missed my period. 3 days later I had got on the depo shot for the first time, then?
Posted 5 Nov 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Depo-Provera - Its my 1st time using the depo shot I got it the 1st day after I got my period. So i?
Posted 22 Aug 2016 • 1 answer